# SDR EIAA2010036

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,892 hours, 27,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 840 U/P BS 860 STR 6-12 LT/RT FRAME MOD FOUND NOT TO MATCH DWG.  REMOVED EXISTING MOD FABBED AND INSTALLED NEW REPAIR PER EA-53-1254.
